Weierstrass points on trigonal curves of genus five
Bulletin de la Société Mathématique de France, Volume 113 (1985), p. 157-182
@article{BSMF_1985__113__157_0,
     author = {Canuto, Giuseppe},
     title = {Weierstrass points on trigonal curves of genus five},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {157-182},
     doi = {10.24033/bsmf.2025},
     zbl = {0599.14024},
     mrnumber = {87c:14024},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1985__113__157_0}
}
Canuto, Giuseppe. Weierstrass points on trigonal curves of genus five. Bulletin de la Société Mathématique de France, Volume 113 (1985) pp. 157-182. doi : 10.24033/bsmf.2025. http://www.numdam.org/item/BSMF_1985__113__157_0/

[1] Arbarello (E.), Weierstrass points and Moduli of curves, Compositio Math., Vol. 29, 1974, pp. 325-342. | Numdam | MR 50 #13048 | Zbl 0355.14013

[2] Buchwettz, Über Deformationen monomialer Kurven-singularitäten und Weierstrasspunkte auf Riemannschen Flächen, Thesis, Hannover, 1976.

[3] Canuto (G.), On the monodromy of Weierstrass points, Annali di Mat. Pura ed Appl. Vol. 136, 1984, pp. 49-63. | MR 86a:14024 | Zbl 0605.14015

[4] Griffiths (P.) and Harris (J.), Principles of algebraic geometry, J. Wiley and Sons, New York, 1978. | MR 80b:14001 | Zbl 0408.14001

[5] Gunning (R. C.), Lectures on Riemann surfaces, Princeton U.P., Princeton N.J., 1966. | MR 34 #7789 | Zbl 0175.36801

[6] Harris (J.), Galois groups of enumerative problems, Duke Math. J., Vol. 46, 1979, pp. 685-724. | MR 80m:14038 | Zbl 0433.14040

[7] Hartshorne (R.), Algebraic geometry, Springer, N.Y., 1977. | MR 57 #3116 | Zbl 0367.14001

[8] Maroni (A.), Le serie lineari speciali sulle curve trigonali, Annali di Matematica Pura ed Appl., t. IV, n° 25, 1946, p. 341-354. | MR 9,463j | Zbl 0061.35407

[9] Pinkham (H. C.), Deformations of algebraic varieties with Gm action, Astérisque, Vol. 20, 1974. | MR 51 #12847 | Zbl 0304.14006

[10] Rauch (H. E.), Weierstrass points, branch points and moduli of riemann surfaces. Comm. Pure and Appl. Math., Vol. 12, 1959, pp. 543-560. | MR 22 #1666 | Zbl 0091.07301

[11] Rim-Vitulli, Weierstrass points and monomial curves, J. Algebra, Vol. 48, 1977, pp. 454-476. | MR 56 #15652 | Zbl 0412.14002

[12] Saint Danat (B.), On Petri's analysis of the linear system of quadris through a canonical curve, Math. Ann., Vol. 206, 1973, pp. 157-175. | Zbl 0315.14010